# SDR CA120723004

- Difficulty date: July 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwc PT6A67AG
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT IS REPORTING TORQUE IS DROPPING FROM 3600 TO 3200 WHILE MAKING TURNS WHEN SPRAYING WITH THE ACFT. TORQUE IS HAVING TO BE MONITORED AND INCREASED TO CARRY THE ACFT THROUGH A TURN.  WORK PERFORMED ON ACFT TO DATE: CLOSING CHECK, FCU REPLACED, TRIM STICK CHANGED TO CLASS 17, CLASS WAS INFINITY, HOT SECTION BOROSCOPE, PROPELLER WAS REMOVED AND ADJUSTED, PROPELLER GOVERNOR HAS BEEN REPLACED TWICE, FIRST GOVERNOR FROM FROST FLYING, PROP WOULD NOT HOLD RPM, SECOND GOVERNOR WILL NOT HOLD TORQUE, P3 FILTER CHECKED, ITT SYSTEM CHECKED, NEW AIR TRACTOR AIR FILTER INSTALLED. NEW PROP GOVERNOR WILL BE INSTALLED.
